# SDR SWAA2022053110953

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 53,576 hours, 28,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC GIRT BAR FELL OUT OF SLIDE HOOKS WHILE PROVISIONER WAS CLOSING DOOR / [01] REPOSITIONED SLIDE PACK IN COMPARTMENT IAWMM 25-66-01; REF MT 725-61-06
